Has anyone had an oral chemo called Chlorambucil? And what were the side effects?
Hi @Sonya a great big welcome to our forum, I am glad you have found us.
A very good question that unfortunately I cannot answer. I hope someone else will be able to.
The Blood Cancer UK website has a tab at the top ‘Understanding blood cancer’.
Click on that and there are all sorts of options for you to explore.
On the right hand side under ‘treatments’ there are common ‘side effects’.
If you would like to talk to someone you can contact the Support Services Team on 0808 2080 888 (Mondays: 10am-7pm, Tuesdays-Fridays: 10am-4pm, Saturday, Sundays and Bank Holidays: 10am-1pm) or via email at email@example.com
Perhaps this is also a good question for your medical team.
If you do experience side effects perhaps tell your medical team as they might be able to give you something for it.
I look forward to hearing more from you @Sonya
Hi @Sonya. How are things with you? Has your treatment started?
Hi Nichola, at the moment I am undecided as to whether or not to try this. I am going to have a short holiday break and try to get more info on possible side effects.
Morning @Sonya. Great to hear from you. It’s important that you are comfortable with the treatment isn’t it and researching and having all off the information makes complete sense, as does a break to give yourself time think.
Have a wonderful time. Keep us updated.
Take care X
Good thinking @Sonya and make a decision when you feel ready to.
Enjoy your short break and please let us know how you get on.
Hi. I’ve been on Chlorambucil for 7 months now. a few months back, my period stopped. few weeks back , the skin on some area of my upper shoulders and back felt rough to the touch, it just felt that way but it didn’t look rough. , then lately, been getting tingling sensations in both my hands. Sometimes if i look at my face in the mirror, i tend to think ‘Has my skin gotten slightly darker’'?. I sensed this when my usual compact powder which has a natural color, appeared to look not so blended with my face . Like the skin color does not match anymore to the compact powder’s tone. Apart from having difficulty sleeping at night, I’m more anxious in the mind …
Hi @feeda a great big welcome to our forum and thanks for posting.
That is quite a catalogue of side effects.
Have you told your medical team about them?
I am a great one for letting my medical team what is going on for me, I have a great nurse contact
I am not on chemo but I have raised stress, thoughts, anxiety and general emotions since my diagnosis.
Do let us know what your medical team say.
Please do keep posting as I look forward to hearing more about you, and take lots of care of yourself.